WHO Potentially Links Hearing Loss To Pfizer Vaccine (With Supporting Publication)

NBC News: "The World Health Organization is examining rare reports of hearing loss and other auditory issues following Covid-19 vaccinations.


In a newsletter posted on its website, the international public health agency said that it has been made aware of sudden hearing problems, particularly tinnitus, or ringing of the ears, that may be associated with Covid vaccines."


Supporting Publication: Assessment of Sudden Sensorineural Hearing Loss After COVID-19 Vaccination (Eric J. Formeister, MD, MS1; Matthew J. Wu, BS2; Divya A. Chari, MD3; et al)

View Publication: https://jamanetwork.com/journals/jamaotolaryngology/fullarticle/2789496


jamaotolaryngology_formeister_2022_oi_210084_1645475669.80829
.pdf
Download PDF • 462KB



Additional Sources:

NBC News: https://www.nbcnews.com/health/health-news/examining-potential-hearing-problems-linked-covid-vaccines-rcna21911

National Post: https://nationalpost.com/health/who-pfizer-vaccine-potentially-linked-to-hearing-loss

WebMD: https://www.webmd.com/vaccines/covid-19-vaccine/news/20220331/pfizer-vaccine-potentially-linked-to-hearing-loss


Recent Posts

See All